# SDR CALA2017071002146

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 105,685 hours, 11,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 LAVATORY EMERGENCY LIGHT STRIP ON OUTSIDE WALL DAMAGED.   REPAIRED THE EMERGENCY LIGHT IAW MM 33-50-00,  OPS CHECKED OK.
